MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM GASTROSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM GASTROSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES
Model Number EG-760R
Medical Device Problem Codes Crack (1135); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref comp (b)(4).
 
Event or Problem Description
On january 9th 2024 fujifilm healthcare americas corporation was informed of an event involving eg-760r.It was reported that foreign debris came out of the channel during the procedure.It was uncertain what came out of accessory channel after experiencing tension when biopsy forceps were passed through.The physician attempted to take routine biopsy from duodenum when he experienced tension getting forceps out of the accessory channel, another biopsy forceps was opened and upon further push, both technician and physician noticed debris coming out.They were only able to take picture of it but unable to retrieve "foreign debris".As such, this report is being submitted in due to unknown impact of debris and the inability to retrieve debris during the procedure.

Brand Name
FUJIFILM GASTROSCOPE MODEL EG-760R
Common Device Name
GASTROSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key18602647
Report Number1000513161-2024-00004
Device Sequence Number2722682
Product Code FDS
UDI-Device Identifier14547410358664
UDI-Public(01)14547410358664(11)220701
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2024
Report Date (Section F) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEG-760R
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/09/2024
Event Location Hospital
Date Report to Manufacturer01/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale